Children's Benadryl Allergy Liquid 100mL Bubble Gum
Fast, effective relief of both Everyday Allergies & Allergic Reactions: Sneezing; Runny Nose; Itchy Eyes; Watery Eyes; Hives; Insect Bites; Poison Ivy; Rashes
Children under 2 years of age (Under 24lbs): 1/2 tsp. (2.5mL) evey 4-6 hours. Maximum 2 tsp. (10mL) per day.
Children 2-5 years of age (24-48lbs): 1 tsp. (5mL) every 4-6 hours. Maximum 4 tsp. (20mL) per day.
Children 6 to under 12 years of age (48-95lbs): 2-4 tsp. (10-20mL) every 4-6 hours. Maximum 16 tsp. (80mL) per day.
Caution: May cause marked drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Do not use if your child is taking any other products containing diphenhydramine, even one used on skin, or other antihistamines or sedating or tranquilizing drugs. Talk to a doctor before using this product if your child has chronic lung disease or glaucoma or difficulty in urination. Do not use if child is hypersensitive to diphenhydramine or to any of the formulation excipients. Do not give more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use to make a young child sleepy.
Keep out of reach of children. Store between 15°C and 30°C.
Medicinal Ingredient: Each 5mL or 1 teaspoonful (tsp.) contains: Diphenhydramine Hydrochloride 6.25mg (Antihistamine).
Non-Medicinal Ingredients: citric acid, flavours, glycerin, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol, water.